TY - CHAP AU - Hilden, Hugh Michael AU - Lozano Imízcoz, María Teresa AU - Montesinos Amilibia, José María A4 - Rolfsen, Dale PY - 1985 DO - 10.1007/BFb0075011 SN - 978-3-540-15680-2 UR - https://hdl.handle.net/20.500.14352/65468 AB - This paper contains detailed proofs of the results in the announcement "Universal knots'' [the authors, Bull. Amer. Math. Soc. (N.S.) 8 (1983), 449–450;]. The authors exhibit a knot K that is universal, i.e. every closed, orientable 3-manifold M can... M2 - 25 PB - Springe KW - universal knot KW - universal links TI - Universal knots TY - book part ER -